# SDR SWAA2024101038599

- Difficulty date: September 17, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD THRESHOLD CORNER CRACKED<[01] INSTALLED NEW FWD CARGO FWD CORNER SCUFF PLATE IAW AMM 53-11-02.;[02] VERIFIED
